Research Article Open Access

Hopf Algebraic Structure of the (p,q)-Square Heizenberg White Noise Algebra

Anis Riahi1
  • 1 Department of Mathematics, College of Science AL-Zulfi, Saudi Arabia

Abstract

This study is devoted to solving the Hopf algebraic structure problem associated with the Fock realization of the (p, q)-square Heizenberg white noise algebra based on the two-parameter deformations of canonical commutation relations.

Journal of Mathematics and Statistics
Volume 18 No. 1, 2022, 65-70

DOI: https://doi.org/10.3844/jmssp.2022.65.70

Submitted On: 4 January 2022 Published On: 15 June 2022

How to Cite: Riahi, A. (2022). Hopf Algebraic Structure of the (p,q)-Square Heizenberg White Noise Algebra. Journal of Mathematics and Statistics, 18(1), 65-70. https://doi.org/10.3844/jmssp.2022.65.70

  • 243 Views
  • 120 Downloads
  • 0 Citations

Download

Keywords

  • Fock Realization
  • Hopf Algebraic Structure
  • (p, q)-Square Heizenberg White Noise Algebra